# SDR SWAA2013011611479

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6916497
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP LOCATED AT BSTA 927 AT LEVEL S-25R AFT CARGO COMP.  REPLACED CLIP LOCATED AT BS 927 AT LEVEL STR 25L AFT CC IAW B737-300 SRM 51-10-02, PAGE 8  PARAGRAPH 8, SRM B737-300 51-40-02 AND DRAWING 69-16497.
